# SDR 2019FA0000422

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: General aviation
- Aircraft: N640CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26078
- Aircraft time: 60,648 hours, 35,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500E CRACKED AT STAND-OFF HOLE BELOW STRINGER 21R.  REPAIRED IAW EA 43-2019-114.
